Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: GH and numbness

  1. #1
    Grudge Keeper's Avatar
    Grudge Keeper is offline Associate Member
    Join Date
    Oct 2004
    Joliet ,IL

    GH and numbness

    What causes the numbness some experience with GH use.I was taking 100mg tren E.D & 200mg deca twice a week 7 i.u. of slin post workout. Two weeks into this cycle i added Serostim 2 i.u /3 times a day @ 4am 10am & 4pm for a total of 6 i.u. a day.I also had to bump the slin up to 14i.u. at this point.I don't want to drop any dosages as I have gained 13lbs in just under 4 weeks now.The numbness is terrible while sleeping and it comes and goes during the day.I will deal with it so long as I'm not causing any permanent damage.Any insights would be appreciated.

  2. #2
    bigjohnr's Avatar
    bigjohnr is offline Associate Member
    Join Date
    May 2004
    I think it is from water retention. I get the same thing when I go above 4 IU's. Most people say that it goes away. It sure hurts at times though and is uncomfotable. Good luck

  3. #3
    bluethunder is offline Anabolic Member
    Join Date
    Jun 2004
    I too am experiencing it only at night when sleeping escpecially lower extremities like hands/arm only. Lack of oxygenated blood flow I believe will contribute and it seems to be worse during the night is lower bp. My thought is only a educated guess at best. Not too sure about the extra water as I know one side of HGH is edema but I am currently only on 2iu's ed and am holding no noticeable water.

  4. #4
    dave1031 is offline New Member
    Join Date
    Nov 2002
    A side effect of GH is Carpal Tunnel disorder. I experienced it (bad) couldn't sleep at night. I had to geta Cortizone shot in my wrist. Then it was fine. I was only doing 2 iu's per day.

  5. #5
    letmein's Avatar
    letmein is offline Associate Member
    Join Date
    May 2002

    GH and Numbness

    Cut your dose in half until it stops. Then you can slowly climb back up over a few weeks. I had the same thing at 3 months at 3 iu's. I dropped back and was able to get up to 6 iu's without a problem in a few weeks.

  6. #6
    Vegas67 is offline Member
    Join Date
    Apr 2004
    Same thing happened here at 6i.u. It went away after I switched from Humatope to Somatrope and cut back to 4iu. Scary but no perm sides.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts